American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A22) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] F. J. Flanigan. Radical embedding, genus, and toroidal derivations of nilpotent associative algebras. Bull. Amer. Math. Soc. 80 (1974) 986-990. MR 0369410.
Abstract, references, and article information   
View Article: PDF

[2] Robert Gordon, Thomas H. Lenagan and J. C. Robson. Krull dimension-nilpotency and Gabriel dimension. Bull. Amer. Math. Soc. 79 (1973) 716-719. MR 0321980.
Abstract, references, and article information   
View Article: PDF

[3] F. J. Flanigan. Radical behavior and the Wedderburn family. Bull. Amer. Math. Soc. 79 (1973) 66-70. MR 0306247.
Abstract, references, and article information   
View Article: PDF

[4] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1